The Vestibular Migraine & Secondary Hydrops Community
Read our welcome post, user support wiki & visit our member recommended products page

Flight Journey with MAV


#1

Hello all,
i am taking Topomax 50mg daily and have migraine with vertigo.From past 2 months i am having seizures because I have stopped topomax, now siezures are not that frequent as i have started again but i have dizziness and headache

i have flight today evening, i am confused to cancel or not, does the flight journey makes my health worse, please give me your suggestions it will be helpful


#2

Users @Dave, @GetBetter, @Shazam and myself (to name a few) have all had flights after the onset of MAV and had barely any issues. For Dave & I at least they were long haul.

I did have an increase of tinnitus but that was it (suspect it was flight food!)

Because I changed time zone, I slightly amended my Amitriptyline dose to reduce lethargy.

My main advice would be to take a (phenylephrine hydrochloride based) decongestant like brand Sudafed, 30 minutes before the end of the flight to ensure the airways for your ears are in a good state for descent. Also some members have found ear protection helpful, including so called “Ear Planes”, though I’ve not personally used them, safe flight!:

These images link to products other members have found helpful and at the same time help fund the site: As an Amazon Associate I earn from qualifying purchases. Thanks for your support!

Flight Kit!

Decongenstant (US) Sudafed (UK) “Ear Planes” Memory Foam Neck Pillow